Neo-Synephrine Cold & Sinus Extra Strength Spray 0.50 oz

$9.76

Goes right to the core of your congestion. Active Ingredients: Phenylephrine Hydrochloride 1.0% Inactive Ingredients: Anhydrous Citric Acid; Benzalkonium Chloride; Purified Water; Sodium Chloride; Sodium Citrate Uses: Temporarily relieves nasal congestion: due to common cold, due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves stuffy nose. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure. Non-drowsy.